# SDR UALA2013011600266

- Difficulty date: January 16, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 66,764 hours, 24,639 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Receptacle
- Condition: Failed
- Location: Fire Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE LIGHT FAILED TO ILLUMINATE DURING ENGINE APU CARGO FIRE OVERHEAT TEST.  EICAS MESSAGE (AFT CARGO FIRE) WAS NOT DISPLAYED.  AFT CARGO ARM SWITCH DOES NOT ILLUMINATE DURING FIRE TEST OR MASTER TEST.  REPLACED RECEPTACLE.  OPS CHECKED GOOD.
